# SDR A6WA201542913

- Difficulty date: July 9, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 30,984 hours, 29,534 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Fitting
- Condition: Chafed
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB SCREW JACK ATTACH FITTING HAS CHAFES & GOUGES ON THE OTBD UPPER FWD & LOWER EDGES.
